Please use this identifier to cite or link to this item:
Title: Universal coefficient theorem in triangulated categories
Authors: Pirashvili, Teimuraz
Redondo, Maria Julia
First Published: Apr-2008
Publisher: Springer Verlag
Citation: Algebras and Representation Theory, 2008, 11 (2), pp.107-114
Type: Article
Description: This is the author's final draft of the version published as Algebras and Representation Theory, 2008, 11 (2), pp.107-114. This can be accessed via
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
ucoefK.pdf188.4 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.